# SDR LR7A2014080900490

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 53,518 hours, 31,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 33766462
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK,  FOUND CORROSION ON EXTRUDED BELT FRAME, FS 196, RBL 12, WL 124.  REPAIRED IAW SMP583, 51-60 AND 51-70.
